Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

An involution based left ideal in the Hecke algebra


Author: G. Lusztig
Journal: Represent. Theory 20 (2016), 172-186
MSC (2010): Primary 20G99
DOI: https://doi.org/10.1090/ert/483
Published electronically: June 10, 2016
MathSciNet review: 3510317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Hecke algebra module carried by the involutions in a Weyl group (defined by the author and Vogan) can be identified with a left ideal in the Hecke algebra. An analogous result is proved for any Coxeter group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/ert/483
Received by editor(s): February 8, 2016
Published electronically: June 10, 2016
Additional Notes: The author was supported in part by National Science Foundation grant 1303060
Article copyright: © Copyright 2016 American Mathematical Society